RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


P-Adic Numbers Ultrametric Anal. Appl., 2012, том 4, номер 3, страницы 167–178 (Mi padic11)  

Clustering by hypergraphs and dimensionality of cluster systems

S. Albeverioa, S. V. Kozyrevb

a University of Bonn, Endenicher Allee 60, D-53115 Bonn, Germany
b Steklov Mathematical Institute, Gubkina Str. 8, Moscow 119991, Russia

Аннотация: In the present paper we discuss a new clustering procedure in the case where instead of a single metric we have a family of metrics. In this case we can obtain a partially ordered graph of clusters which is not necessarily a tree. We discuss a structure of a hypergraph above this graph. We propose two definitions of dimension for hyperedges of this hypergraph and show that for the multidimensional p-adic case both dimensions are reduced to the number of p-adic parameters. We discuss the application of the hypergraph clustering procedure to the construction of phylogenetic graphs in biology. In this case the dimension of a hyperedge will describe the number of sources of genetic diversity.

Финансовая поддержка Номер гранта
Deutsche Forschungsgemeinschaft AL 214/40-1
Российский фонд фундаментальных исследований 11-01-00828-a
11-01-12114-ofi-m
Министерство образования и науки Российской Федерации NSh-2928.2012.1
Российская академия наук - Федеральное агентство научных организаций
This work is partially supported by the DFG project AL 214/40-1. One of the authors (S.K.) gratefully acknowledges being partially supported by the grants of the Russian Foundation for Basic Research RFBR 11-01-00828-a and 11-01-12114-ofi-m-2011, by the grant of the President of Russian Federation for the support of scientific schools NSh-2928.2012.1, and by the Program of the Department of Mathematics of the Russian Academy of Science “Modern problems of theoretical mathematics”.


DOI: https://doi.org/10.1134/S2070046612030016


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 16.04.2012
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/padic11

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

  •  
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2017